Your Feed

Filter by
See content from
Back to the latest
Avatar
Jean2024
Multiple Myeloma Discussion • September 4, 2025
Advice for Caregiver Immigration Support Letter?
AI-generated title
Hello, I am in my 3rd year of remission from MM. My mental health is slowly deteriorating as my husband has had to leave the USA after being here with me under 1yr. He was my sole supporter, assisted with me in every aspect of this journey from shopping, doctor visits and my mental support. I am asking if anyone knows who I can approach to address a letter written to the US Immigration consulate/Jamaican visa office expressing my need to have my husband here with me in the US indefinitely due to my health condition? I have previously submitted a letter from my Oncologist, but that doesn't seem to be sufficient in these times with immigration. I appreciate any suggestions you all may have. Thank you
Avatar
Giovinazzo61
Multiple Myeloma Discussion • September 4, 2025
Carvykti for 17p Deletion: Seeking Experiences
AI-generated title
Hello everyone My husband is considered high risk Multiple Myeloma failed the stem cells transplant this May, I was going through his test and found the Gene testing, I asked Chat GPT to explain in simple terms and he is diagnosed with 17p/TP53 loss, has anyone been diagnosed with 17p/TP53? My oncologist never mentioned or explained it, only she kept on telling me he is high risk Has any one had the CAR T CARVICTY with some good results with 17p? It will help me a lot with your experience. Thank you
Avatar
Moni64
Multiple Myeloma Discussion • September 4, 2025
Experiencing Increased CMV Post CAR T?
AI-generated title
Hello , Has anyone experienced an increase of CMV 38 days post Cart T? If so how did you progress and/or treat? Hasn’t shown up until now and post IVIG…. Not sure it is related though. Hope you are all doing well🙏🏼
Avatar
Blondie1746
Multiple Myeloma Discussion • September 4, 2025
Experiencing Chills After Kyprolis?
AI-generated title
I have been on kyprolis/pom/dex for 3 months now. For the past month, on the day of my kyprolis infusion I get the chills that evening. It is gone by morning. Has anyone else experienced this?